# SDR ASAA2023031242538

- Difficulty date: March 12, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 55,345 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION FLOOR SUPPORT HAS NUMEROUS PLACES WITH CORROSION (MARKED IN RED). GROUNDED - YES. REMOVED CORR. FROM AFT CARGO L/H TRANSISTION PNL; ORIG MAT 0.040; 100% MAT LOSS; FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2-4-2-D; REPAIRED TRANSISTION PANEL PER B737-800 SRM 53-00-53-2R-5.
